# SDR ASAA2018080125612

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 2,301 hours, 801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER AT ROW 16ABC FELL OFF. GROUNDED - YES. FOUND EXIT LIGHT COVER AT ROW 16 DEF DETACHED, INSPECTED FOR DEFECTS, NONE NOTED, INSTALLED EXIT LIGHT COVER BACK ON LIGHT.
